MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV56US
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received a report of an evoque procedure in tricuspid position where the patient experienced a rhythm disturbance upon placing the wire.The physician called it heart block and gave the patient dopamine.The patient was stable so they continued the procedure and safely deployed the valve without further issues.After removing the system, a temporary pacemaker was placed across the valve without issue.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: labeling review.The complaint for valve interacts with conduction system was confirmed with other empirical evidence via information reported by edwards clinical specialist.The device history record review was completed.There were no non-conformances related to the issue observed or identified and this device passed all manufacturing and sterilization inspections.According to the ifu, conduction disturbances-potentially requiring treatment like a permanent pacemaker-are known risks.These events are often linked to pre-existing cardiovascular conditions and may be worsened by anesthesia or intra-operative medications.Other possible causes include coronary obstruction (e.G., air embolism, spasm, or edema near the av node).Transcatheter procedures can also trigger conduction issues due to direct interaction with cardiac structures, especially in predisposed patients.The valve's design, which applies radial force and anchor interaction to the septum, may contribute to such disturbances, though a definitive root cause cannot be determined.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no preventative or corrective actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key22117604
Report Number2015691-2025-04316
Device Sequence Number4109923
Product Code NPW
UDI-Device Identifier00690103219074
UDI-Public(01)00690103219074(17)260825(11)240825
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/25/2026
Device Model Number9850EV56US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown